MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 12/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens the lens was returned in liquid in the lens vial.Visual inspection found clear surgical residue on the product and the optic torn/split.(b)(4).
 
Event or Problem Description
The reporter indicated that, a cq2015a intraocular lens, diopter +16.5 was "loaded incorrectly and then explanted" from the patient's right (od) eye.This occurred on (b)(6) 2018.Reportedly, no patient injury occurred.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
Corrected data: corrected to: "adverse event" diopter corrected to: " +26.0" in the initial mdr corrected to: "(b)(6) 2019" in the initial mdr device evaluation corrected to: lens was returned in liquid, in lens vial.There was clear surgical residue on product.Visual inspection found the lens optic torn and presence of residue on lens surface.Patient code corrected to :"3191 secondary surgical intervention, explant", previous code not applicable.Device code corrected to: "2017" in the initial mdr, previous code not applicable.Conclusion code corrected to : "61" in the initial mdr, previous code not applicable.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8268361
Report Number2023826-2019-00166
Device Sequence Number2288304
Product Code HQL
UDI-Device Identifier00841542102100
UDI-Public00841542102100
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2018
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR